Journal of Business and Management

Profitability of Applying Simple Moving Average Trading Rules for the Vietnamese Stock Market

Nguyen Hoang Hung, Yang Zhaojun

Volume 2, No. 3, 2013     Copyright © Nguyen Hoang Hung & Yang Zhaojun
DOI: http://dx.doi.org/10.12735/jbm.v2i3p22

Download Full Text:

To cite this article: Nguyen, H. H., & Yang, Z. J. (2013). Profitability of applying simple moving average trading rules for the Vietnamese stock market. Journal of Business and Management, 2(3), 22 - 31. http://dx.doi.org/10.12735/jbm.v2i3p22

 Article Views: 708     Downloads: 411  Since January, 2015   Cited by 4 Following Articles

1
reviwers